Nagoya Mathematical Journal

On absolutely segretated algebras and relative $3$-cohomology groups of an algebra

Tadasi Nakayama

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 6 (1953), 177-185.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799490

Mathematical Reviews number (MathSciNet)
MR0058588

Zentralblatt MATH identifier
0052.27103

Subjects
Primary: 09.1X

Citation

Nakayama, Tadasi. On absolutely segretated algebras and relative $3$-cohomology groups of an algebra. Nagoya Math. J. 6 (1953), 177--185. https://projecteuclid.org/euclid.nmj/1118799490


Export citation

References

  • [1] G. Hochschild, On the cohomology groups of an associative algebra, Ann. Math. 46 (1945), 58-67.
  • [2] G. Hochschild, On the cohomology theory for associative agebra9, Ann. Math. 47 (1646t 568-579.
  • [3J,Cohomo] ogy and representations of associative algebras, Duke Math. J. 14 (1947), 921-948.
  • [4] M. Ikeda, On absolutely segregated algebras, Nagoya Math. J., this number.
  • [5] H. Nagao, Note on the cohomology groups of associative algebras, Nagoya Math. J., this number.
  • [6] H. Nagao-T. Nakayama, On the structure of (Mo)- and (M,-t)-modules, forthcoming in Math. Zeitschr. Mathematical Institute, Nagoya University